# SDR IPXA2017092121941

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 17,577 hours, 6,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OPENING THE CREW DOOR,  THE EMERGENCY ROPE CAME OFF.  THE DOOR WAS STUCK.   INGRESS ROPE WAS PROPERLY FIXED AT CREW ENTRY DOOR LOCATION IAW  AMM 25-61-04-402-013.
